STRONG CONVERGENCE OF FINITE FAMILY OF PSEUDOCONTRACTIVE MAPPINGS BY A NEW IMPLICIT ITERATION

Authors

  • B. Thakur School of Studies in Mathematics, Pt.Ravishankar Shukla University, Raipur, 492010, India
  • M. Khan Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, PCode 123 AlKhod, Muscat, Sultanate of Oman, Oman

Abstract

In this paper, we propose Mann-Kirk type implicit iteration for a finite family of pseudocontractive mappings, and prove strong convergence of proposed iteration to a common fixed point in Banach spaces. The results in the paper extend and generalize well known corresponding results.

Downloads

Published

2016-12-20

How to Cite

Thakur, B., & Khan, M. (2016). STRONG CONVERGENCE OF FINITE FAMILY OF PSEUDOCONTRACTIVE MAPPINGS BY A NEW IMPLICIT ITERATION. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(1), 31-40. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/169

Issue

Section

Research Article